# SDR SCNA99151

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Valve
- Part number: 7248272
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY FIVE MINUTES AFTER LEVEL OFF AT 31,000 FEET, CABIN BEGAN TO DEPRESSURIZE RAPIDLY.  CABIN RATE INDICATOR PEGGED AT MAXIMUM RATE OF CLIMB, SWITCHED TO MANUAL OUTFLOW VALVE INDICATOR AT FULL CLOSED POSITION RATE OF CLIMB CONTINUED AT MAXIMUM RATE OF CLIMB.  PERFORMED RAPID DEPRESSURIZATION CHECKLIST AND COULD NOT STABILIZE CABIN ALTITUDE.  PERFORMED RAPID DESCENT CHECKLIST AND LANDED.  REMOVED AND REPLACED SAFETY OVERPRESSURE VALVE.  PRESSURIZED AIRCRAFT TO 9.4 DIFFERENTIAL.  OPERATIONALLY CHECKS NORMAL.
